MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR LUER LOCK N35; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR LUER LOCK N35; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515003
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material#: 515003 lot#: 2309005, 2308005 it was reported by the customer reported that the n35 became disconnected from the hazardous chemotherapy line, 2nd case of this issue.Our pharmacy technician and nursing both confirmed that the n35 was securely tightened before dispensing and administration.Verbatim: the n35 became disconnected from the hazardous chemotherapy line, 2nd case of this issue.Our pharmacy technician and nursing both confirmed that the n35 was securely tightened before dispensing and administration.
 
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.H3 other text : see h10 manufacture narrative.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr for device evaluation: a total of eleven samples were provided to our quality team for investigation.The products were visually inspected, no damage or other defects were observed within any of the luer threading.Dimensional testing was performed, including the luer thread, verifying all critical dimensions are within specification.A device history review was performed for suspected lots 2309005 and 2308005, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Product undergoes a series of visual and functional evaluations throughout the manufacturing process.Records were reviewed for the suspected lots and no issues related to this incident were identified.Based on the available information we are not able to identify a root cause related to the manufacturing process at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
INJECTOR LUER LOCK N35
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18991474
Report Number3003152976-2024-00197
Device Sequence Number11535439
Product Code ONB
UDI-Device Identifier00382905150036
UDI-Public(01)00382905150036
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number515003
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown